A note on the Bessel polynomials
Source: Duke Math. J.
Volume 24, Number 2
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.dmj/1077467325
Mathematical Reviews number (MathSciNet): MR0085360
Zentralblatt MATH identifier: 0084.06603
Digital Object Identifier: doi:10.1215/S0012-7094-57-02421-3